Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Desperate and scared need help!


[De...]

Recommended Posts

Ever since my last cut of about a month ago I've been bedridden. I can not stand up at all as soon as I do I feel very unsteady and wobbly in the thighs/knees and it brings on unbelievable anxiety.
Link to comment
Share on other sites

Had it all time during and post taper, too many other more torturous and crule sx to mention this one.

 

It got better after cut off glutamate food and all chemicals

Link to comment
Share on other sites

Had it all time during and post taper, too many other more torturous and crule sx to mention this one.

 

It got better after cut off glutamate food and all chemicals

 

 

Im sorry to hear that!

 

Last night I pushed through it to do some work and ended up with my blood pressure spiking to 181/101 which instantly caused a massive panic attack

Link to comment
Share on other sites

It's a horrible sx highly disabling.

 

Looks you are still at 3mg, may just hold for a while for your system to stablize.

 

Yes I will be holding just dont know if I'm at the point will it will help or just prolong the misery!

Link to comment
Share on other sites

In my opinion you really should see a doctor. Your tapering was correct and you never used high dosages. Withdrawal alone cannot explain your symptoms. I was at 100x times higher dosages until 10 weeks ago when I began a much more aggressive tapering, yet I'm free of any physical symptoms. The psychological ones are brutal though.

 

The psychological ones are expected but there are many here that suffer with extremely painful physical symptoms too.

Maybe it's because you were an addict and never a long term daily prescribed user?? Who knows but count your blessings that you only got hit with one end of the stick.

Link to comment
Share on other sites

Deadmanwalking the symptoms that you've mentioned are very dangerous. That spike in BP would make me call the ambulance.

 

 

A spike of 180/100 is nothing new in benzo withdrawal. Have you ever checked your blood pressure during excersize? You can far exceed that in no time.  High blood pressure is only dangerous when sustained. If you were CT off a benzo you have hit numbers higher than that and not even know it

Link to comment
Share on other sites

Agree a good doctor visit with lab work and heart check is in order to rule out anything untoward. Better safe than sorry. There is a rare condition called Addisons which has to do with adrenal function. It's a serious condition and needs immediate treatment. It doesn't self-correct.

 

Not medical advice, just a bit of physiology: Every time we go from lying down to sitting or standing, there is a normal mechanism that requires the adrenals to kick just a little to maintain BP. As you rise, blood pools down hill, and the vessels/heart have to compensate. Might notice it when walking up stairs too. If there's an initial drop of BP when you become vertical that causes dizziness or feeling faint, it's called orthostatic hypotension.  The adrenals can't kick on sufficiently then.

 

Sometimes there's a delay of this mechanism and then an overcompensation.  The BP drops suddenly, so the body tries to help itself, but in WD, the brakes don't work either so it can go too far. It can pour out too much adrenalin suddenly. The symptoms are similar to what you describe.

 

There are problems with cortisol, epinephrine, adrenal function in WD anyway due to the lack of GABA suppressing the control switches. Sympathetic stimulation- fight or flight-  causes higher heart rate, increased BP, constricts some blood vessels while dilating others, and dilation of the pupils.  This can cause panic or anxiety due to the chemicals released. It frequently happens with the 3AM problems so many report.

 

Best outcome is there's nothing else wrong medically and it is just WD. There are things to do to help the adrenals with diet and supplements. Up to you, but these options are available.

Link to comment
Share on other sites

The fact that it's common during withdrawal does not make it less dangerous and does not exclude the need for BP medication. You have no guarantees that 180/100 will remain the upper limit for your spikes.

 

The problem with BP meds is they dont only work when you need them...they're not smart pills so if you have normal or low blood pressure they're not an option. Like I said before if the reading is not sustained there is no danger. There is no magic pill that will cure you from WD

Link to comment
Share on other sites

In my opinion you really should see a doctor. Your tapering was correct and you never used high dosages. Withdrawal alone cannot explain your symptoms. I was at 100x times higher dosages until 10 weeks ago when I began a much more aggressive tapering, yet I'm free of any physical symptoms. The psychological ones are brutal though.

 

And...

 

Your experience has absolutely no bearing on that of others.

Aren’t you lucky that so far you haven’t had extreme physical symptoms.

Ppl end up bedridden for years from this.

Have you looked at the symptom list?

 

https://benzo.org.uk/slistz.htm

 

 

 

Link to comment
Share on other sites

Ajusta, please read the first three words from my post, then read the first sentence from yours. After you finish, please tell me which one of us pretends to represent all the other people in bzd WD and who's just expressing a personal opinion?

 

 

Your opinion is that if you taper "correctly" which there is no such thing by the way, you will not feel physical discomfort or pain and it's all mental?? Man you should let the bedridden or dizzy support group know this so they can stop wasting time just laying around

 

Link to comment
Share on other sites

×
×
  • Create New...